# SDR SWAA2021011122931

- Difficulty date: October 13, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Loose
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE TWO LOOSE FASTENERS ARE CHAFING ON DEFLECTION RIB UPPER ATTACH TAB ORSS279.  TRIMMED OUT THE DAMAGE PART OF THE DEFLECTION CONTROL RIB UPPER TAB AND INSTALLED REPAIR PARTS, IAW SRM 57-51-02-2R-4 88920U 30OCT20.
